# SDR HALA2011051700208

- Difficulty date: May 18, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- Aircraft time: 15,743 hours, 38,155 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 5 INOPERATIVE.  RESECURED CONNECTOR AT ROW 5.  OPS CHECKED OK IAW AMM33-51-00.
